advertisement
Question
Posted by: Ruby | 2007/08/06

Medication

Hello Doc. Have posted pharmacist but he has not answered me for the second time. I have been put on Detrusitol SR for over active bladder, since then having sexual probs. Also take anti deps. but have only had this problem since the bladder meds. Can the detrusitol be the cause of these problems?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ruby
The sexual problems could rather be from the antidepressants - maybe the blood levels is a little bit higher because the liver enzymes are now having to metabolize 2 medications. Detrusitol does not have sexual symptoms in their side effect leaflets: see http://www.medsafe.govt.nz/consumers/cmi/d/detrusitol.htm

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement